You are logged in as an admin user. This page is cached for performance until Sun, 26 Jun 2022 11:34:16 GMT. Preview latest contents by clicking Refresh.
Logout

Joey Kalitovic

Lead Writer/Producer
Attention Span Games
Participates in 13 items

Joey Kalitovic is a dreamer, balladeer and before all else, a witness of hidden worlds. He is the most at home transposing the events of these worlds into stories for others to enjoy.
At Attention Span Games, Joey helps to create the many facets of the "Aegis of the Elements" project as Lead Writer, Project Manager, and world builder for the Wyrhan region.

As the founder of Tales of Legends, he has co-created "Project impact" and works to bring many more stories to life through video games!
He and his work can be found: @CorvidQuill and @TalesOLegends

Sessions in which Joey Kalitovic participates

Friday 14 February, 2020

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
2:00 PM
2:00 PM

- 3125- Writing Track

Panel

Joseph Malik (Moderator)

Joey Kalitovic, Attention Span Games (Participant)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Participant)

Josh Haas, Aegis of the Elements Team (Participant)

EM Prazeman (Participant)

3:15 PM
3:15 PM
World Building 101
1 hour, 3:15 PM - 4:15 PM

- 3127- Writing Track

Panel

Will Carson, Attention Span Games (Participant)

Jayne Goude, Aegis Crew (Participant)

Levi juchau (Participant)

Sanan Kolva (Participant)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Potential)

Joey Kalitovic, Attention Span Games (Potential)

EM Prazeman (Potential)

Josh Haas, Aegis of the Elements Team (Participant)

5:45 PM
5:45 PM
Collaborating Without Bloodshed
1 hour, 5:45 PM - 6:45 PM

- 3121- Gaming/Fan Track

Panel

Manny Frishberg (Potential)

Esther Jones, Impulsive Walrus Books (Participant)

Matt Haynes, Haynes Narration (Participant)

EM Prazeman (Participant)

Monica Valentinelli (Participant)

Joey Kalitovic, Attention Span Games (Potential)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Participant)

7:00 PM
7:00 PM
Research and Writing
1 hour, 7:00 PM - 8:00 PM

- 3125- Writing Track

Panel

Mark Rounds (Moderator)

Ted Butler (Participant)

Manny Frishberg (Potential)

S. Evan Townsend, None (Participant)

Jeanette M. Bennett, Flight of Fancy Publishing (Participant)

John Lovett, Two Script Guys (Potential)

Sanan Kolva (Potential)

Monica Valentinelli (Participant)

Joey Kalitovic, Attention Span Games (Potential)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Potential)

8:15 PM
8:15 PM
Communicating Between Artist and Writers
1 hour, 8:15 PM - 9:15 PM

- 3121- Gaming/Fan Track

Panel

Will Carson, Attention Span Games (Moderator)

Jayne Goude, Aegis Crew (Participant)

Frances Pauli (Participant)

Joey Kalitovic, Attention Span Games (Participant)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Participant)

EM Prazeman (Potential)

Saturday 15 February, 2020

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
11:30 AM
11:30 AM

- 3125- Writing Track

Panel

Joey Kalitovic, Attention Span Games (Moderator)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Participant)

Levi juchau (Participant)

Doug Odell (Potential)

Christian Cowles, Pacific Northwest National Laboratory (Potential)

Sanan Kolva (Potential)

Monica Valentinelli (Participant)

Josh Haas, Aegis of the Elements Team (Participant)

3:15 PM
3:15 PM

- 3121- Gaming/Fan Track

Panel

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Moderator)

Sara Quinn, Tri-City Area Gaming (Potential)

Brendan Quinn (Potential)

Matt McElroy (Participant)

Josh Haas, Aegis of the Elements Team (Participant)

Levi juchau (Participant)

Ron F. Leota (Participant)

Joey Kalitovic, Attention Span Games (Potential)

4:30 PM
4:30 PM
Legend of Zelda, Food in Fandom
1 hour, 4:30 PM - 5:30 PM

- Sage

Workshop

Rachel Van Dyke (Moderator)

James Clegg (Participant)

Lilyanne Jensen (Participant)

Joey Kalitovic, Attention Span Games (Participant)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Participant)

5:45 PM
5:45 PM

- 3123- Science/History Track

Panel

Will Carson, Attention Span Games (Moderator)

Levi juchau (Participant)

Joey Kalitovic, Attention Span Games (Participant)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Participant)

EM Prazeman (Participant)

Josh Haas, Aegis of the Elements Team (Participant)

8:15 PM
8:15 PM

- 3127- Writing Track

Panel

Josh Haas, Aegis of the Elements Team (Moderator)

Will Carson, Attention Span Games (Participant)

Joey Kalitovic, Attention Span Games (Participant)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Participant)

Levi juchau (Participant)

Sunday 16 February, 2020

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
10:15 AM
10:15 AM
Defeating the Blank Page
1 hour, 10:15 AM - 11:15 AM

- 3125- Writing Track

Panel

S. Evan Townsend, None (Participant)

Joey Kalitovic, Attention Span Games (Moderator)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Potential)

Jason Andrew Bond, Kimura Publishing LLC (Participant)

Sanan Kolva (Participant)

EM Prazeman (Participant)

11:30 AM
11:30 AM
Physical Health and Writing
1 hour, 11:30 AM - 12:30 PM

- 3127- Writing Track

Panel

EM Prazeman (Moderator)

Rory Miller (Participant)

Ted Butler (Participant)

Bonnie Dillabough (Participant)

Joey Kalitovic, Attention Span Games (Participant)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Participant)

12:45 PM
12:45 PM
From Table Top to Virtual Reality
1 hour, 12:45 PM - 1:45 PM

- 3121- Gaming/Fan Track

Panel

Joey Kalitovic, Attention Span Games (Moderator)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Participant)

Rossiter, Agis of the Elements (Participant)

Share this